# SDR IPXA2025042864245

- Difficulty date: April 26, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 35,822 hours, 22,151 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P01074201C
- Part serial: 24020440249
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO'S LIFE JACKET MISSING.   REPLACED FO'S LIFE JACKET IAW AMM 25-64-00/201
